# SDR CA130411004

- Difficulty date: March 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 206040383101
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,965 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR FOUND 2 SMALL CRACKS ON THE DRIVESHAFT FROM RIVET HOLE IN FLANGE ADAPTER DRIVESHAFT WAS REPLACED.
